# SDR A6WA200640305

- Difficulty date: August 4, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: H341935
- Part serial: 0946
- Condition: Lack Of Lube
- Location: Escape Hatch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ESCAPE HATCH HANDLE WILL NOT RELEASE.  LUBRICATED HANDLE HOUSING PARTS.  (M)
